# SDR 2DYA20210702003

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 69,840 hours, 30,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 20EACH LAMPS BURNT. REMOVED AND REPLACED 20 EACH LAMPS ON PAX CABIN EMERGENCY LIGHTS AND PERFORMED OPS CHECK IAW B767 AMM 33-51-01 PAGE 201-202.
